Facebook Pixel

How do balance hormones quickly. I am on bio-identical hormones. Had a flare up due to antibodics. doing all I can eating properly, adrenal support supplements, still itchy and red vagina has been over a week, what can I do?

By March 6, 2011 - 12:18pm
Rate This

Add a Comment1 Comments

Hi Lynnette,
Since you are already using BHRT, and are symptomatic after using antibiotics, it is important to call your prescribing doctor to rule out other factors. It may not be your hormones that need "balancing".

Specifically, I am wondering if you may have a yeast infection, as your symptoms of itchiness and redness may indicate an infection, and many women experience yeast infections after using antibiotics.

March 6, 2011 - 8:29pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!